MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-66
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Hello, our patient who had the dexcom g6 pro (sn (b)(6)) placed on (b)(6) 2020 returned today.He had to take sensor off as he was having low alarms signals for 6 hour after placement as we discussed on (b)(4) 2021.He checked these numbers against his bg meter and off by over 100 points.I placed sn: (b)(4) on him today, successfully paired on my clinic reader but noted "sensor error " on his phone (he did disconnect previous sensor).We placed another dexcom g6 on him and it paired immediately with clinic reader and his i-phone.At each insertion location of placement did not have any scar tissues, bruising or lipo hypertrophy.No blood noted upon insertion with all three sites.I have the sn (b)(4) transmitter and can save for you.Please address these two issues with your management.If i can receive two new dexcom g6 pro that would help our clinic supply.Thanks.
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted on 01-20-2021.It has been reported that there was a difference in readings of 100 points.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.There were no reported glucose values available to search within the parkes error grid calculator.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.

Brand Name
DEXCOM G6 PROFESSIONAL SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key11349952
Report Number3004753838-2021-35866
Device Sequence Number4117650
Product Code QII
UDI-Device Identifier00386270001092
UDI-Public00386270001092
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9500-66
Device Catalogue NumberSTP-PR-001
Device Lot Number5277032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
11/14/2022
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date02/19/2021
11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown